# SDR SWAA2012060504676

- Difficulty date: May 28, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,672 hours, 39,772 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6546471U19
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MID FLAP CENTER FOR FLAP AUX TRACK I/B RIB CRACKED.  REMOVED AND REPLACED RIB PER SRM.
